# SDR ASAA2017041020416

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 31,638 hours, 9,376 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE PRESSURIZATION "AUTO" DRIVES THE OUTFLOW TO FULL CLOSED DURING, AFTER TOUCHDOWN. IT CONTINUES TO TRY TO PRESSURIZE THE AIRCRAFT ON THE GROUND THE SYSTEM WORKS NORMALLY IN ALTERNATE MODE.  ACFT GROUNDED.  COMPLIED WITH PRESSURE SYSTEM GROUND TEST IAW AMM TASK 21-31-00-700-802, TEST PASSED. OUTFLOW VALVE NO LONGER DRIVES CLOSE IN AUTO MODE.
